×

Found 48 Documents (Results 1–48)

Invertible quadratic non-linear functions over \(\mathbb{F}_p^n\) via multiple local maps. (English) Zbl 07798833

El Mrabet, Nadia (ed.) et al., Progress in cryptology – AFRICACRYPT 2023. 14th international conference on cryptology in Africa, Sousse, Tunisia, July 19–21, 2023. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 14064, 151-176 (2023).
MSC:  68Pxx 94A60
PDFBibTeX XMLCite
Full Text: DOI

On the canonical class of a curve and the extension property for quadratic forms. (English) Zbl 0815.14004

Jacob, William B. (ed.) et al., Recent advances in real algebraic geometry and quadratic forms. Proceedings of the RAGSQUAD year, Berkeley, CA, USA, 1990-1991. Providence, RI: American Mathematical Society. Contemp. Math. 155, 339-350 (1994).
PDFBibTeX XMLCite

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software